# SDR ASAA2023042043178

- Difficulty date: April 20, 2023
- Submitted: May 9, 2023
- Operation: Air carrier
- Aircraft: N632VA
- Make and model: Airbus A320-214
- Aircraft serial: 03155
- Aircraft time: 45,487 hours, 14,244 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347047720600
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FLOOR STRUCTURE HAS CORROSION FROM C56 TO C58 ON LEFT SIDE AFT LOOKING FWD. GROUNDED - YES. REMOVED AND REPLACED AFT PIT FLOOR SUPPORT AT FR56 TO FR58 STR37L TO STR38L IAW A320 SRM 51-42-11/001 REV. 144.
